Existence of a classical solution to complex material flow problems

Che, Jiahang ; Chen, Li ; Göttlich, Simone ; Wang, Jing

DOI: https://doi.org/10.1002/mma.3848
URL: http://onlinelibrary.wiley.com/doi/10.1002/mma.384...
Additional URL: https://www.researchgate.net/publication/292677180...
Document Type: Article
Year of publication: 2016
The title of a journal, publication series: Mathematical methods in the applied sciences : MMAS
Volume: 39
Issue number: 14
Page range: 4069-4081
Place of publication: Chichester
Publishing house: Wiley
ISSN: 0170-4214 , 1099-1476
Publication language: English
Institution: School of Business Informatics and Mathematics > Wissenschaftliches Rechnen (Göttlich 2011-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item